# SDR F3LA2012011300699

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 32,560 hours, 13,316 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 7928
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR OF ELETRICITY BETWEEN ROW 3 AND 4.  NO VISIBLE SMOKE.  TURNED OFF LIVE TV AND ODOR CLEARED.  PERFORMED ELETRICAL ODOR SYS INTEGRITY CHECK IAW LTV AMM 44-25-00.  NO DISCREPANCIES NOTED.  CHANGED SEB IAW LTV AMM 44-25-00. OPS CHECKED GOOD.
